MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT (NON-ENFIT); DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT (NON-ENFIT); DH EF BALLOON TUBES PRODUCTS
Model Number N/A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿on (b)(6) 2024 patients mum checked the water in balloon, no water could be extracted.On (b)(6) 2024 patients mum noted milky aspirate from gastric port and also patient had vomited.Therefore, patients mum removed the device and gastrostomy button." per additional information received on 12sep2024, ¿the jejunal lumen displaced into the stomach.Therefore, patient's mum removed the device and placed a low-profile mic-key button in the tract and patient's mum managed their fluids gastrically at home at a slower rate until the gj [gastrojejunal] tube could be replaced in interventional radiology.¿.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.All information reasonably known as of 07 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
A review of the device history record and udi are in-progress.All information reasonably known as of 18 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6.The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 06 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30262673, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample was evaluated after cleaning and decontamination; the sample was examined in a well-lit area.It appeared in generally clean condition.The balloon was burst and has discoloration.The balloon was examined under magnification.The burst somewhat spiraled around the balloon, between the proximal and distal collars.The edges along the burst were relatively smooth with no jagged tearing.The feed port was examined under magnification.There were no cracks or breaks on the feed port housing.There was visible dried matter was observed inside the feed port or in the anti-reflux valve (arf) valve slit.There were no tears or cuts observed on the silicone arf valve.The slit did not have an open set.The slit did not appear to be fully cut.The arf mold number was identified as "44".Water mixed with food grade dye was infused into the feed lumen from the distal end of the tubing.The mickey was then held with the feed port facing downward.Without applied pressure (gravity), the water did not leak from the gastric port.There was no visible liquid inside the feed port after gravity assessment.No leakage was observed from the gastric port or from between the silicone and the feed port housing.Root cause could not be determined.All information reasonably known as of 10-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT (NON-ENFIT)
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key20397105
Report Number9611594-2024-00206
Device Sequence Number3579082
Product Code KNT
UDI-Device Identifier00350770470481
UDI-Public(01)00350770470481(240)104704801(11)230606(17)250605(10)30262673
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2025
Device Model NumberN/A
Device Catalogue Number8270-14-2.3-30
Device Lot Number30262673
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer12/06/2024
12/17/2024
09/12/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date12/09/2024
12/18/2024
10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexFemale